[ { "catentry_id" : "95505", "Attributes" : { }, "offerPrice": "£2.25", "listPrice": "£2.25", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/6500623.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/6500623.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/6500623.jpg" } ]

LloydsPharmacy Hot Lemon Cold Relief Powder 10 Sachets

For the Relief of: The symptoms of colds and flu.

Buy 1 Get 2nd Half Price On Cough, Cold & Flu Until 19/11/2016
More products in this offer
[ { "catentry_id":"95505", "status":"Available" } ]
In stock
Out of Stock
Size : 10 Sachets | Unit price : £0.22 per Sachets
[ { "catentry_id":"95505", "status":"Available" } ]

Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Effective relief from the symptoms of colds and flu

For the Relief of: The symptoms of colds and flu.

Marketing Authorisation Holder:
Wrafton Laboratories Ltd, Braunton, Devon EX33 2DL UK

PL: 12063/0043

Attachments (  (1-1 of 1)  )
User Manual


Instructions for use

Pour the contents of one sachet into a standard mug and fill to below the brim with 250 ml of hot, but not boiling water. Stir until dissolved and drink.
Adults and children 12 years and over: One sachet every 4 hours as required. Do not take more than 4 sachets in 24 hours. Leave at least 4 to 6 hours between doses.

Do not give to children under 12 years.


Store in a dry place below 25°C.


Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Please read the enclosed leaflet carefully before use.

Do not use these sachets after the date printed on the carton and sachet.


If symptoms persist or worsen, you must see a doctor or pharmacist.
Do not use this medicine for more than three days, without seeing your doctor.

Each sachet of powder contains the Active Ingredients: Paracetamol 650 mg.
Also contains: ascorbic acid (Vitamin C), sucrose and sodium.

See leaflet for details.

Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Next Working Day (excluding Saturday) on orders placed by 8pm or following Working Day on orders placed after 8pm.
Click & Collect
Free - Next Day delivery on orders placed by 8pm Monday – Friday
Orders placed Saturday – Sunday will be delivered on Tuesday. (Exclusions apply) Find out more
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge. (normal delivery charges will apply for non-prescription items in the same basket)
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.